RUS  ENG
Full version
JOURNALS // Diskretnaya Matematika // Archive

Diskr. Mat., 1997 Volume 9, Issue 1, Pages 95–102 (Mi dm458)

This article is cited in 1 paper

A criterion for the uniformity of the distribution of the sum of independent random variables on a primary cyclic group

B. V. Ryazanov, G. P. Shankin


Abstract: We consider the distribution of the sum of independent random variables which take their values from a primary cyclic group and are uniformly distributed on sets of identical cardinality.

UDC: 519.2

Received: 27.02.1996

DOI: 10.4213/dm458


 English version:
Discrete Mathematics and Applications, 1997, 7:1, 103–110

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025